Universidad Complutense de Madrid
E-Prints Complutense

A decomposition theorem for polymeasures



Downloads per month over past year

Villanueva, Ignacio and Bombal Gordón, Fernando and Pérez García, David (2007) A decomposition theorem for polymeasures. Journal of Mathematical Analysis and Applications, 336 (2). pp. 1316-1323. ISSN 0022-247X

[thumbnail of 2007decompositiontheorem.pdf]

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X07003502


We prove that every countably additive polymeasure can be decomposed in a unique way as the sum of a "discrete" polymeasure plus a "continuous" polymeasure. This generalizes a previous result of Saeki.

Item Type:Article
Uncontrolled Keywords:Polymeasures; Multilinear operators; Vector measures power; Series theorem; Multilinear operators; Spaces; Factorization; Algebras
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11677
Deposited On:29 Nov 2010 09:31
Last Modified:28 Jan 2016 14:49

Origin of downloads

Repository Staff Only: item control page